# SDR SWIA972211

- Difficulty date: December 24, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 30,838 hours, 37,711 cycles
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DEPARTING SLC, APPROXIMATELY 1500 AGL, CABIN FILLED WITH SMOKE, INCLUDING COCKPIT.  DONNED MASKS, COMPLETED QRH PROCEDURE FOR SMOKE.  SECURED BLEEDS AND PACKS AND AFTER 5 MINUTES SMOKE DISSIPATED.  SMELLED LIKE GLYCOL; HOWEVER, IT FILLED THE PLANE QUICKLY - DENSE.  RETURNED TO SLC. RAN AIRCRAFT WITH BLEED OPEN AND ON HIGH LEVEL UNTIL GLYCOL WAS CLEANED OUT.  NO FURTHER SMOKE OR OTHER DISCREPANCIES.
